Overdose of Cinnamon Barks Is the Cause of Poisoning in the Gediatric Patient: Case Report

Makaleler > Tam Makale · 2018

Yazarlar: Çiğdem Çolak, Elif Elibol, Türkan Demir, Bijen KIVÇAK

Journal of US-China Medical Science, Uluslararası, 2018, cilt 15

DOI: 10.17265/1548-6648/2018.01.004

Özet

The use of herbal medicine has existed since the beginning of human history and interest in alternative medicine has increased in the last two decades.The use of these methods has increased in treatment.Drug interaction, toxicity, overdose and side effects are also increasing.There are many physiological changes that can affect the pharmacokinetics of herbal medicine in older people.Due to these changes, side effects and intoxications are observed in the geriatric patients.Cinnamon is spasmolytic activity, antibacterial, anti-inflammatory and antiseptic properties.The use of overdose is indicated to cause agitation, hypoglycemia, tachycardia, to increase the level of the used coumarin and abortion, tachycardia and arrhythmia in pregnancy.In this article, we report a case of woman.The patient is a 76-year-old female patient admitted to emergency service for nausea, cold sweating, palpitations, trembling.She has hypoglycemia, agitation and tachycardia.She poisoned cinnamon and honey mixture.In this study, the clinical and laboratory findings of the acute case due to depletion of overdose cinnamon (Cortex Cinnamomi cassiae) were presented in the light of literature information.

Detay görüntüle